# SDR SWIA201023640

- Difficulty date: February 7, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 16,754 hours, 14,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD FUSELAGE INTERIOR EMERGENCY LIGHT INOP. (FLT 6608)  RELAMPED EMERGENCY LIGHT.
